Alert archive / Washington / Winter Storm Warnings in 2016

Winter Storm Warning 10, NWS Seattle, WA

December 5, 2016

NWS Seattle, WA issued this winter storm warning at Dec 5, 2016, 2:50 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2016, 2:50 PM PST (22:50 UTC)
Expired
Dec 6, 2016, 9:00 AM PST
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

554 
WWUS46 KSEW 052250
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
250 PM PST MON DEC 5 2016

WAZ514-060700-
/O.UPG.KSEW.WS.A.0010.161206T0000Z-161206T1200Z/
/O.NEW.KSEW.WS.W.0010.161205T2250Z-161206T1700Z/
EASTERN STRAIT OF JUAN DE FUCA-
250 PM PST MON DEC 5 2016

...WINTER STORM WARNING IN EFFECT UNTIL 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...SNOW SHOWERS WILL DEVELOP TONIGHT WITH TEMPERATURES
  DROPPING BELOW FREEZING. SNOW SHOWERS WILL BE ENHANCED AS
  FRASER RIVER OUTFLOW BRINGS NORTH TO NORTHEAST UPSLOPE WINDS TO
  THE EASTERN STRAIT OF JUAN DE FUCA.

* SNOW AMOUNTS...1 TO 3 INCHES OF SNOW WITH UP TO 4 INCHES IN THE
  FOOTHILLS OF THE OLYMPIC MOUNTAINS SOUTH OF HIGHWAY 101. 

* MAIN IMPACT...SNOW AND ICE ON SOME ROADWAYS AND BRIDGES MAY
  CAUSE SLIPPERY DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD, AND
WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ507-555-556-558-060700-
/O.UPG.KSEW.WS.A.0010.161206T0000Z-161206T1200Z/
/O.NEW.KSEW.WW.Y.0031.161205T2250Z-161206T1400Z/
EVERETT AND VICINITY-EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY-
SEATTLE AND VICINITY-
250 PM PST MON DEC 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...SNOW SHOWERS ARE POSSIBLE TONIGHT WITH TEMPERATURES
  DROPPING BELOW FREEZING. A CONVERGENCE ZONE MAY BRING A NARROW
  BAND OF LOCALLY HEAVIER SNOW. SNOW SHOWERS WILL TAPER OFF EARLY
  TUESDAY MORNING. 

* SNOW AMOUNTS...MOST AREAS WILL SEE A TRACE TO 1 INCH OF SNOW. UP
  TO 3 INCHES OF SNOW IS POSSIBLE IF A CONVERGENCE ZONE DEVELOPS.

* IMPACTS...SNOW AND ICE ON SOME ROADWAYS AND BRIDGES MAY CAUSE
  SLIPPERY DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW COULD
CAUSE TRAVEL DIFFICULTIES. USE CAUTION WHILE DRIVING.

&&

$$

WAZ510-559-060700-
/O.NEW.KSEW.WW.Y.0031.161205T2250Z-161206T1400Z/
ADMIRALTY INLET AREA-BREMERTON AND VICINITY-
250 PM PST MON DEC 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM PST TUESDAY.

* TIMING...SNOW SHOWERS ARE POSSIBLE TONIGHT WITH TEMPERATURES
  DROPPING BELOW FREEZING. A CONVERGENCE ZONE MAY BRING A NARROW
  BAND OF LOCALLY HEAVIER SNOW. SNOW SHOWERS WILL TAPER OFF EARLY
  TUESDAY MORNING. 

* SNOW AMOUNTS...MOST AREAS WILL SEE A TRACE TO 1 INCH OF SNOW. UP
  TO 3 INCHES OF SNOW IS POSSIBLE IF A CONVERGENCE ZONE DEVELOPS.

* IMPACTS...SNOW AND ICE ON SOME ROADWAYS AND BRIDGES MAY CAUSE
  SLIPPERY DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE
DRIVING.

&&

$$

WAZ001-503-506-060700-
/O.NEW.KSEW.WW.Y.0031.161205T2250Z-161206T0800Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
250 PM PST MON DEC 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT.

* TIMING...SNOW SHOWERS ARE POSSIBLE THIS EVENING WITH
  TEMPERATURES DROPPING BELOW FREEZING. FRASER RIVER OUTFLOW WILL
  BRING NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40
  MPH TO WESTERN WHATCOM COUNTY AND THE SAN JUAN ISLANDS. SNOW
  SHOWERS WILL PUSH SOUTH OF THE AREA AFTER MIDNIGHT.

* SNOW AMOUNTS...MOST AREAS WILL SEE A TRACE TO 1 INCH OF SNOW
  WITH UP TO 3 INCHES OF SNOW ON THE HIGHER HILLS. 

* IMPACTS...SNOW AND ICE ON SOME ROADWAYS AND BRIDGES MAY CAUSE
  SLIPPERY DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES, AND USE CAUTION WHILE
DRIVING.

&&

$$
2 follow-up statements
554 
WWUS46 KSEW 060532
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
932 PM PST MON DEC 5 2016

WAZ507-510-555-556-558-559-060645-
/O.CAN.KSEW.WW.Y.0031.000000T0000Z-161206T1400Z/
EVERETT AND VICINITY-ADMIRALTY INLET AREA-EAST PUGET SOUND LOWLANDS-
BELLEVUE AND VICINITY-SEATTLE AND VICINITY-BREMERTON AND VICINITY-
932 PM PST MON DEC 5 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SCATTERED SNOW SHOWERS WILL BRING LIGHT SNOW AT TIMES. HOWEVER,
ACCUMULATIONS ARE LIKELY TO BE IN THE ZERO TO ONE INCH RANGE.
EARLIER A CONVERGENCE ZONE SEEMED POSSIBLE THAT MIGHT BRING A FEW
INCHES OF SNOW TO SOME PLACES. THAT IS NOW UNLIKELY.

$$

WAZ001-503-506-060645-
/O.CAN.KSEW.WW.Y.0031.000000T0000Z-161206T0800Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY-
932 PM PST MON DEC 5 2016

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

SCATTERED SNOW SHOWERS WILL BRING LIGHT SNOW AT TIMES. HOWEVER,
ACCUMULATIONS ARE LIKELY TO BE IN THE ZERO TO ONE INCH RANGE.
EARLIER A CONVERGENCE ZONE SEEMED POSSIBLE THAT MIGHT BRING A FEW
INCHES OF SNOW TO SOME PLACES. THAT IS NOW UNLIKELY.

$$

WAZ514-061430-
/O.CON.KSEW.WS.W.0010.000000T0000Z-161206T1700Z/
EASTERN STRAIT OF JUAN DE FUCA-
932 PM PST MON DEC 5 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST TUESDAY...

* TIMING...SNOW SHOWERS WILL CONTINUE TONIGHT.

* SNOW AMOUNTS...3 TO 5 INCHES OF SNOW ARE LIKELY TONIGHT ALONG
  THE HIGHWAY 101 CORRIDOR...WITH HIGHER AMOUNTS IN THE FOOTHILLS
  OF THE OLYMPIC MOUNTAINS SOUTH OF HIGHWAY 101.

* MAIN IMPACT...SNOW AND ICE ON SOME ROADWAYS AND BRIDGES MAY CAUSE 
  SLIPPERY DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT... FOOD...
AND WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
870 
WWUS46 KSEW 061214
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
414 AM PST TUE DEC 6 2016

WAZ514-061700-
/O.CON.KSEW.WS.W.0010.000000T0000Z-161206T1700Z/
EASTERN STRAIT OF JUAN DE FUCA-
414 AM PST TUE DEC 6 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* TIMING...SNOW SHOWERS WILL CONTINUE THIS MORNING.

* SNOW AMOUNTS...UP TO 2 ADDITIONAL INCHES OF SNOW IS EXPECTED IN
  THE WARNING AREA THIS MORNING ALONG THE HIGHWAY 101 CORRIDOR AS
  ACTIVITY SLOWLY TAPERS OFF THROUGH THE MORNING.

* MAIN IMPACT...SNOW AND ICE ON SOME ROADWAYS AND BRIDGES MAY CAUSE 
  SLIPPERY DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL... KEEP AN EXTRA FLASHLIGHT... FOOD...
AND WATER N YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 5, 9:32 AM PST, 5 hours 18 minutes earlier.

Area forecast discussion, Dec 5, 9:32 AM PST, 5 hours 18 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
932 AM PST Mon Dec 5 2016

.SYNOPSIS...A cool upper level trough will maintain rain and snow
showers across Western Washington today. Fraser River outflow
will bring colder air tonight, and the snow level will lower to
sea level with a threat for more snow showers. Colder and drier
weather will follow Tuesday and Wednesday. A system Thursday could
also produce some lowland snow before the precipitation changes to
rain.

&&

.SHORT TERM...A cool upper level trough is generating snow showers
across Western Washington this morning, mainly in the interior.
Temperatures are in the lower to mid 30s with snow levels near the
surface. Spotter calls, CoCoRaHS reports, cameras, all show snow
amounts of a trace to 1-2 inches so far. We have trace amounts
reported in Seattle as well. The heaviest amounts have been in
Lewis county near Chehalis where the 2 inch report came from. The
Winter Weather Advisory will continue through noon today then
showers tapering off as temperatures warm into the upper 30s to
lower 40s. We could still see rain/snow mix through the afternoon
on the higher hills.

The threat of snow will continue tonight, mainly in the Strait of
Juan de Fuca. There is also a threat of heavy snow if a
convergence develops in the north/central sound. The setup is
strong high pressure over interior B.C. which will bring Fraser
river outflow winds. This is a N/NE upslope wind for the Strait of
Juan de Fuca with heavy snow possible along the north slopes of the
Olympics. A convergence zone may also develop where the north
outflow winds meet the moist S/SW flow through the interior. This
convergence zone may develop over King and Snohomish counties this
evening and persist through early Tuesday morning. But there is
high uncertainty in the models: will the convergence zone form,
where and how long. A narrow band of heavy accumulations are still
possible and the reason why the Winter Storm Watch is in effect.

Dry but cool weather is expected from Tuesday afternoon through
Wednesday. By then we will see pretty solid offshore flow as the
strong ridge over interior B.C. sags south. Skies will clear for
chilly lows Tuesday night - lows in the 20s. Highs on Wednesday
will only be in the low to mid 30s. 33

.LONG TERM...Previous discussion...Extended models starting to
slow down the arrival of the next front on Thursday. Front
becoming more negatively tilted with each run. The slower timing
of the front will allow the colder air mass to remain over Western
Washington longer increasing the possibility of the precipitation
beginning as snow over Western Washington Thursday morning. Models
in good agreement that the air mass will warm once the front moves
through Western Washington later Thursday. Upper level trough
remaining offshore Friday through the weekend keeping at least a
chance of showers in the forecast. Temperatures will return to
normal values with highs in the mid to upper 40s and lows in the
30s. Felton

&&

.AVIATION...An upper level shortwave trough over the B.C. coast at
16Z will move SE over W WA around 06Z then move over E WA around 15Z
Tuesday. Moist and somewhat unstable W flow aloft will continue
through 06Z then shift to northerly as the trough moves over E WA. A
strong surface high is in the process of building over B.C. which
will influence surface winds especially over NW WA tonight.

Satellite imagery shows a lot of high topped showers moving over the
WA coast at 16Z and extending NW up to the central B.C. coast. All
of this will eventually move across W WA through 12Z. Conditions
will remain generally MVFR but will lower to IFR around and after
shower activity. The air mass is cold enough for snow to reach the
surface at times and this makes IFR visibility in snow showers
more likely.

The building surface ridge over B.C. will allow E-NE surface winds
to develop over the N interior tonight, mainly 15-25 KT and higher
gusts around and north of BLI and over the northern San Juans.

KSEA...IFR conditions in snow showers are expected to continue
through 19Z. Temperatures should warm into the mid to upper 30s
after 19Z with snow showers turning to rain showers and visibility
improving. Showers are expected to continue through tonight with
mainly MVFR conditions expected. Snow accumulations are expected to
be an inch or less and should melt off quickly. A convergence zone
north of KSEA is still possible tonight but confidence is not very
high. Kam

&&

.MARINE...A weak 1016 mb low near Cape Flattery this morning will
drift slowly S along the WA coast today and tonight, while a strong
surface ridge builds over B.C.  The flow across W WA is southerly
this morning and will shift easterly this afternoon, then
northeasterly tonight as the low moves S and the ridge builds. The
strengthening ridge will allow strong E-NE outflow to develop from
the Fraser River Valley across the north interior tonight. Gales are
expected to develop over the N interior around midnight tonight
then finally weaken Tuesday afternoon.

A strong Pacific frontal system will approach the area Wednesday,
probably producing east to southeast gales over much of the area
Wednesday night and Thursday. A relatively weak surface trough will
likely follow the front on Friday. Kam

&&

.HYDROLOGY...No river flooding is expected over the next week.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until noon PST today for Admiralty Inlet
     Area-Bellevue and Vicinity-Bremerton and Vicinity-East
     Puget Sound Lowlands-Everett and Vicinity-Hood Canal Area-
     North Coast-San Juan County-Seattle and Vicinity-Southwest
     Interior-Tacoma Area-Western Skagit County-Western Whatcom
     County.

     Winter Storm Watch from 4 PM PST this afternoon through late
     tonight for Bellevue and Vicinity-East Puget Sound Lowlands-
     Eastern Strait of Juan de Fuca-Everett and Vicinity-Seattle
     and Vicinity.

PZ...Small Craft Advisory for rough bar until 6 AM PST Tuesday
     for the Grays Harbor Bar.

     Small Craft Advisory from midnight tonight to 6 PM PST Tuesday
     for Central U.S. Waters Strait Of Juan De Fuca-Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm-West Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory for hazardous seas until midnight tonight
     for Coastal Waters From Cape Flattery To James
     Island 10 To 60 Nm-Coastal Waters From Cape Flattery To
     James Island Out 10 Nm-Coastal Waters From James Island To
     Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory until midnight PST tonight for Northern
     Inland Waters Including The San Juan Islands.

     Gale Warning from midnight tonight to 9 AM PST Tuesday for
     Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory for the west entrance and central strait
     of Juan de Fuca from midnight tonight through 6 PM Tuesday.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

In the hours before

Local storm report, Dec 5, 9:09 AM PST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
909 AM PST MON DEC 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     SNOW             DEMING                  48.83N 122.21W
12/05/2016  M0.0 INCH        WHATCOM            WA   TRAINED SPOTTER

            TRACE OF SNOW ON THE GROUND IN DEMING, CONTINUING TO
            SNOW. TEMPERATURE 36F.

0845 AM     SNOW             2 NE CARLSON            46.72N 122.17W
12/05/2016  M1.0 INCH        LEWIS              WA   TRAINED SPOTTER

            STILL SNOWING, TEMPERATURE 32F.

0900 AM     SNOW             1 NNW CHEHALIS          46.68N 122.97W
12/05/2016  M2.0 INCH        LEWIS              WA   TRAINED SPOTTER

            NOT CURRENTLY SNOWING.

0905 AM     SNOW             6 ENE BLACK DIAMOND     47.33N 121.89W
12/05/2016  M1.0 INCH        KING               WA   TRAINED SPOTTER

            STILL SNOWING HARD.

&&

JSMITH
Local storm report, Dec 5, 10:09 AM PST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1009 AM PST MON DEC 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     HEAVY SNOW       2 NE CARLSON            46.72N 122.17W
12/05/2016  M4.0 INCH        LEWIS              WA   TRAINED SPOTTER

            4 INCHES OF ACCUMULATION IN MINERAL AT 1470 FEET. 3
            INCHES IN THE LAST HOUR.

&&

JSMITH
Local storm report, Dec 5, 10:13 AM PST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1013 AM PST MON DEC 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     SNOW             2 NNW QUINAULT          47.50N 123.86W
12/05/2016  M1.5 INCH        GRAYS HARBOR       WA   TRAINED SPOTTER

            NO LONGER SNOWING. TEMPERATURE 35F AND SNOW BEGINNING TO
            MELT.

&&

JSMITH
Local storm report, Dec 5, 10:22 AM PST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1022 AM PST MON DEC 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     SNOW             5 NNW GRAND MOUND       46.88N 123.04W
12/05/2016  M1.0 INCH        THURSTON           WA   TRAINED SPOTTER

&&

33

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 3:06 AM PSTGale WarningSEW30 hr
Dec 5, 3:06 AM PSTSmall Craft AdvisorySEW41 hr
Dec 5, 2:50 PM PSTWinter Weather AdvisorySEWSan Juan7 hr

Nearby

Winter Storm Warnings in Washington, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.